Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Fundamental Inequality in the Theory of Picard Varieties

Jun-Ichi Igusa
Proceedings of the National Academy of Sciences of the United States of America
Vol. 41, No. 5 (May 15, 1955), pp. 317-320
Stable URL: http://www.jstor.org/stable/89124
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Fundamental Inequality in the Theory of Picard Varieties
Preview not available

Page Thumbnails

  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320